Jump to content

Symbyax and mania?


Recommended Posts

I'm currently taking Depakote, Risperdal, and Provigil. My pdoc wants to replace Risperdal with Symbyax. I was on Lexapro a few years ago and it made me manic as hell. But I wasn't taking a mood stabilizer with it, only Zyprexa. So is Symbyax going to make me manic, or will I be okay because I'm on a mood stabilizer now? Also, when I was pregnant last year, I had to stop taking Depakote and pdoc put me on amoxapine, alone, and it only made me hypomanic if anything. I'm so confused. I've been stable for a while and the last time I was manic I ended up in the hospital...not an experience I want to repeat anytime soon...

Link to comment
Share on other sites

I don't know the answer, but.....

Tiny doses of antidepressants added to mood stabilisers have made me manic in the past, so just because you're on a mood stabiliser doesn't mean you won't go manic. Of course I'm probably just a super sensitive freak show, but just be warned.

Anyway good luck with it, I hope things work out with you and the Symbyax.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...